# SDR UALA2011112106363

- Difficulty date: November 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 67,608 hours, 24,927 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Iced
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGERS COMPLAIN ABOUT ICE FORMING ON INSIDE FRAME OF EMER EXIT WINDOW AT 20A.  COLD AIR TOO.  INSPECTED DOOR FRAME AND SURROUND AT 20A, FOUND NO EVIDENCE OF ICE OR DAMPNESS.  NO COMPLAINTS OR HISTORY OF LEAKS AT HATCH AREA.
